# SDR AU960319

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010412101
- Condition: Damaged
- Location: Main Rotor Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE PITCH LINK ELASTOMERIC BEARING FAILED AROUND  INNER RACE
